# SDR UIEA201805160870

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Part number: BACR13CD2
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  APU INLET DOOR OPEN RELAY K547 REMOVED AND REPLACED IAW SWPM 20-81-22, REV 67, AND APU STARTING AND SHUTDOWN, OPS CHECKED GOOD IAW AMM 49-11-00, REV 124.
